# SDR AUS20021096

- Difficulty date: September 27, 2002
- Submitted: November 6, 2002
- Operation: General aviation
- Make and model: Bell 412
- Engine: Pwa PT6T3B
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Hose
- Part number: 70061L275W210A
- Condition: Worn
- Location: Main Rotor Gearb
- Component: Main Rotor Gearb
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(AUS) TRANSMISSION OIL HOSE HOLED AND LEAKING. HOSE WAS CHAFING ON AN ADJACENT PIPE. TRANSMISSION OIL LOST OVERBOARD.
